# SDR LR7A2018061901398

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,022 hours, 22,653 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 3724382R
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO DOOR RT SIDE BEAM UPPER CAP WITH CRACKED FLANGE; FS1030, RBL60.  REPAIRED IAW MEA 382-52-18-089.
